| Model Number |
824716 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Bone Fracture(s) (1870); Unspecified Infection (1930)
| Date of Event |
07/23/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Per complaint (b)(4), patient experienced lack of primary stability.Buccal plate fractured during implant insertion.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated g1-g2 for follow-up report submitter, g4 for awareness date and g7 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.This report is submitted late and is captured within capa-1374.